# SDR SIMA201004610

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 21,406 hours, 18,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69075
- Condition: Discharged
- Location: Cabin
- Part time: 3,240 hours, 2,714 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THAT ALL OF THE FORWARD CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 1 EMERGENCY BATTERY AND CHARGER ASSEMBLY IAW AEWC 33-700-19.  THE AIRCRAFT WAS RETURNED TO SERVICE.
